# SDR MASA200800349

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 8,366 hours, 6,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84632
- Condition: Discharged
- Location: Cabin
- Part time: 12,474 hours, 8,860 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2773 PHX-RNO - EMERGENCY FLOOR LIGHTS 15AC, 15DF AND ROW 15 EMERGENCY EXIT LIGHT SIGN INOP.  CHANGED NR 5 BATTERY.
